EconPapers    
Economics at your fingertips  
 

On Integral Inequalities of Hermite-Hadamard Type for s -Geometrically Convex Functions

Tian-Yu Zhang, Ai-Ping Ji and Feng Qi

Abstract and Applied Analysis, 2012, vol. 2012, 1-14

Abstract:

The authors introduce the concept of the s -geometrically convex functions. By the well-known Hölder inequality, they establish some integral inequalities of Hermite-Hadamard type related to the s -geometrically convex functions and apply these inequalities to special means.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/560586.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/560586.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:560586

DOI: 10.1155/2012/560586

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:560586